MAUDE Adverse Event Report: I.T.S. GMBH PILON PLATE, WIDE, 4-HOLE

I.T.S. GMBH PILON PLATE, WIDE, 4-HOLE
Model Number 21091-4
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the available data, the pilon plate was implanted on the proximal humerus.The surgeon did not considered the range of indication of the technique guide, as the pilon plate is solely for fracture treatment of the pilon.The device history record documents showed no deviation.
 
Event or Problem Description
It was reported that a pilon plate wide 4-hole was determined to be broken postoperatively.Original implant date was (b)(6) 2010.A revision surgery was performed on an unknown date.

Brand Name
PILON PLATE, WIDE, 4-HOLE
Common Device Name
PILON PLATE, WIDE, 4-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8221907
Report Number3004369035-2010-00001
Device Sequence Number1682582
Product Code HRS
UDI-Device Identifier09120034303128
UDI-Public09120034303128
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K052011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21091-4
Device Catalogue Number21091-4
Device Lot Number00/0812-14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2010
Initial Report FDA Received Date01/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;